CaltechAUTHORS
  A Caltech Library Service

A note on the Griesmer bound

Baumert, L. D. and McEliece, R. J. (1973) A note on the Griesmer bound. IEEE Transactions on Information Theory, 19 (1). pp. 134-135. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:BAUieeetit73

[img]
Preview
PDF
See Usage Policy.

286Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BAUieeetit73

Abstract

Griesmer's lower bound for the word length n of a linear code of dimension k and minimum distance d is shown to be sharp for fixed k, when d is sufficiently large. For k ≤ 6 and all d the minimum word length is determined.


Item Type:Article
Additional Information:© Copyright 1973 IEEE. Reprinted with permission. Manuscript received April 10, 1972. This research was supported by the National Aeronautics and Space Administration under Contract NAS 7-100.
Record Number:CaltechAUTHORS:BAUieeetit73
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:BAUieeetit73
Alternative URL:http://ieeexplore.ieee.org/xpls/abs_all.jsp?isnumber=22667&arnumber=1054939&count=32&index=12
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6539
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:12 Dec 2006
Last Modified:26 Dec 2012 09:22

Repository Staff Only: item control page